# SDR CA020405002

- Difficulty date: November 15, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna 185C
- Aircraft time: 2,454 hours
- Engine: Cont IO470F
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 740017
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AS A PRECAUTION DUE TO NOT KNOWING THE HISTORY.  THE MAIN LANDING GEAR LEGS WERE SENT FOR MAGNAFLUXING.  TWO LONGITUDINAL CRACKS OF ABOUT ONE AND ONE QUARTER INCH LONG WERE DETECTED ON THE LOWER THIRD OF THE LEFT HAND GEAR LEG. NOTE: PART CYCLES, PART TSN AND PART TSO TO BE DESREGARDED.
